Antiquantization of the Double Confluent Heun equation. Teukolsky equation

Сергей Юрьевич Славянов, Александр Салатич

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
JournalRJND
Volume15
Issue number1
StatePublished - 2019

Cite this

@article{5187758030d6464d823156f727bf4c70,
title = "Antiquantization of the Double Confluent Heun equation. Teukolsky equation",
author = "Славянов, {Сергей Юрьевич} and Александр Салатич",
year = "2019",
language = "English",
volume = "15",
journal = "Nelineinaya Dinamika",
issn = "1816-448X",
publisher = "Institute of Computer Science",
number = "1",

}

Antiquantization of the Double Confluent Heun equation. Teukolsky equation. / Славянов, Сергей Юрьевич; Салатич, Александр.

In: RJND, Vol. 15, No. 1, 2019.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Antiquantization of the Double Confluent Heun equation. Teukolsky equation

AU - Славянов, Сергей Юрьевич

AU - Салатич, Александр

PY - 2019

Y1 - 2019

M3 - Article

VL - 15

JO - Nelineinaya Dinamika

JF - Nelineinaya Dinamika

SN - 1816-448X

IS - 1

ER -